# SDR HNAA2024072600624

- Difficulty date: June 12, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 52,432 hours, 50,190 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floor Support
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2330 UNRECORDED REPAIR ON CTR OMEGA BEAM #3 AT FR39.  RAR REPAIR IAW EO1-53-24-0406
